# SDR UPS08653452

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CABIN STA 246 RBL 10 FLOORBEAM ATT STIFFENER CRACKED.  CRACK LENGTH 1 INCH.  DEFECTIVE STIFFENER REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
